Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Spotting. Have UTI symptoms. Am I pregnant?

last month i had a normal period then a couple days afteri spotted for a day. that went away now this month i am spotting but shouldnt start my period for at least a week I m also experiencing uti symptoms. is it possible for a uti to cause an early period? or could i be pregnant? i also have an iud so not sure if iys just my body being odd
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
The cause of the spotting could be either the IUD, urinary infection or hormonal imbalance. You may have to get a urinalysis and report to your doctor for management if infection is confirmed. IUD can also lead to irregular periods and spotting. I advice you to see your gynecologist for a physical exam and a pregnancy test if needed and a pelvic/trans-vaginal sonogram. Wish you good health.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor